# SDR U2RA2025011300070

- Difficulty date: January 5, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428F
- Aircraft serial: 25238
- Aircraft time: 115,213 hours, 17,460 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK AT LEVEL 5 KCNW, IT WAS DISCOVERED THAT A WIRE BUNDLE WAS CHAFFING WITH POST P/N: 65B14087-3 LOCATED AT FRAME STA. 460, LBL 87. THE DAMAGE WAS MEASURED AS 4MM X 5MM, WHICH IS OUT OF LIMITS. PERMANENT REPAIR ACCOMPLISHED IN ACCORDANCE WITH FVCI E.O. NO. 24224-3 REV. IR DATED 01/07/2025, APPROVED ON FAA 8110-3 DATED 01/13/2025 BY ROBERT MANASHI DER-T 876272412, AND DOCUMENTED ON LEVEL 5 WORK ORDER NO. SV0002, NR NO. 0076.
